| Model Number |
GIF-Q180 |
| Medical Device Problem Codes |
No Display/Image (1183); Poor Quality Image (1408); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.However, a probable cause of the charged coupled device flexible printed circuit was not established.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during device evaluation that the gastrointestinal videoscope had noise image, no image, and the charged coupled device flexible printed circuit was dirty.There was no patient involvement.